MathSciNet Relay Station
MathSciNet bibliographic data
MR1622093 (99i:11101) 11R23 (11R42 11S40)
Shanks, Daniel C.; Sime, Patrick J.; Washington, Lawrence C. Zeros of $2$-adic $L$-functions and congruences for class numbers and fundamental units. Math. Comp. 68 (1999), no. 227, 1243–1255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement